Summer 2024 Registration

Name
Days
Location
Tiny Toes- Summer (Ages 2.5-4)
45 Min class for our newest Dancers (Ages 2.5-4). This class consists of the teachings of the Cecchetti Primary 1 ballet syllabus and the last 15 mins with focus on motor skill training through basic acrobatic, tap and creative movement
Wednesday
10:30 AM to 11:15 AM
Main
Tippy Toes- Summer (Ages 4-6)
60 Min class for Dancers (Ages 4-6) and/or 2nd year training. This class consists of the continued teachings of the Cecchetti Primary 1 ballet syllabus and Beginning tap.
Wednesday
11:15 AM to 12:15 PM
Main
Ballet & Acro Combo Class (Ages 4-6)
60 Min class for Dancers (Ages 4-6) and/or 2nd year training. This class consists of the continued teachings of the Cecchetti Primary 1 ballet syllabus with an Introduction to Acro Dance.
Wednesday
12:15 PM to 1:15 PM
Main
Tiny Toes- Summer pm (Ages 2.5-4)
45 Min class for our newest Dancers (Ages 2.5-4). This class consists of the teachings of the Cecchetti Primary 1 ballet syllabus and the last 15 mins with focus on motor skill training through basic acrobatic, tap and creative movement
Wednesday
3:30 PM to 4:15 PM
Main
Acro & Hip Hop Summer Combo (Ages 6-8)
60 Min class for Dancers (Ages 4-6) and/or 2nd year training. This class consists of Acrobatic Dance training for 30 mins where dancers will work within the perimeters of prior experience and a perfect class for beginners. The second portion of class will consist of 30 mins of Hip Hop class. Dancers will work on tricks and transitional movement while finishing class with the teachings of a combination.
Wednesday
4:30 PM to 5:30 PM
Main
Tippy Toes- Summer Pm (Ages 4-6)
60 Min class for Dancers (Ages 4-6) and/or 2nd year training. This class consists of the continued teachings of the Cecchetti Primary 1 ballet syllabus and Beginning tap.
Wednesday
5:00 PM to 6:00 PM
Main
Acro & Hip Hop Combo (Ages 8-13)
60 Min class for Dancers (Ages 8-13). This class consists of Acrobatic Dance training for 30 mins where dancers will work within the perimeters of prior experience and a perfect class for beginners-intermediate. The second portion of class will consist of 30 mins of Hip Hop class. Dancers will work on tricks and transitional movement while finishing class with the teachings of a combination.
Wednesday
5:30 PM to 7:00 PM
Main
Beg Tech Class (Ballet, Jazz & Lyrical) ( Ages 8-13)
This class is designed for Dancers who are currently enrolled in our recreational dance program and would like to continue their training through the summer and for New Dancers who would like to start the fall with a background in Dance Technique so they can continue into the Fall Dance Season.
Wednesday
7:00 PM to 8:30 PM
Main
Adv/Beg Summer Intensive- Mandatory for Pink Team
Our Summer Dance Intensives includes 3 weeks of training from various master instructors in various genres of dance. Technique changes each time the dancers are in for class. This also includes 30mins conditioning class on Thursdays. Our intensive is Mandatory for all dancers that would like to be considered for our upcoming competition season and those that wish to continue with the dance company.
M 4:00 PM-7:00 PM
Th 1:00 PM-3:30 PM
Main
Beginning Summer Intensive (Ages 6-9) *Sparkle Team Mandatory
Mandatory for our Sparkle Dance Team. Each class day 2 one hour classes of varying technique will be offered. This is to continue training through the summer for our more serious dancers and is open to Primary 1 Fall Dance Students. If you are new to us, this is a great place to start for dance education for dancers 7-9 with no previous experience.
Tuesday Thursday
2:00 PM to 3:30 PM
Main
Advanced Intensive (DC Mandatory)
Our Summer Dance Intensives includes 3 weeks of training from various master instructors in various genres of dance. Technique changes each time the dancers are in for class. This also includes 30mins conditioning class each day they are in. Our intensive is Mandatory for all dancers that would like to be considered for our upcoming competition season and those that wish to continue with the dance company.
Tuesday Thursday
3:30 PM to 7:00 PM
Main
Swiftie Dance Camp- Full Day
Fun Dance Camp with Dancing, Crafts, Snacks and Movies!! End of Camp Performance on Friday!!
Monday Tuesday Wednesday Thursday Friday
9:30 AM to 3:00 PM
Main
Swiftie Dance Camp-1/2 Day
Fun Dance Camp with Dancing, Crafts, Snacks and Movies!! End of Camp Performance on Friday!
Monday Tuesday Wednesday Thursday Friday
9:30 AM to 1:00 PM
Main
Trolls Dance Camp 1/2 Day
Fun Dance Camp with Dancing, Crafts, Snacks and Movies!! End of Camp Performance on Friday!!
Monday Tuesday Wednesday Thursday Friday
9:30 AM to 1:00 PM
Main
Trolls Full Day Dance Camp- Full Day
Full Day Dance Camp with Dancing, Crafts, Movies and Snacks!! End of Camp Performance on Friday!
Monday Tuesday Wednesday Thursday Friday
9:30 AM to 3:00 PM
Main